# SDR DALA2023061604903

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 57,181 hours, 40,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE FOUND AT STA 1189 AT RBL 2 AT A FASTENER. LIGHTING STRIKE STA 1189 FOUND TO BE OUT OF LIMITS PER B717 SRM 53-01-01-A1 PROCEDURE 2. CUTOUT DAMAGE, FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER AND FILLER IAW B717 SRM 53-00-00-2R-2. TREATED AND PRIMED DOUBLER AND FILLER IAW B717 SRM 53-00-00-2R-2. INSTALLED DOUBLER AND REPAIR FILLER AT STA 1189 RBL 2 IAW B717 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2. (LP #2818929)
